MAUDE Adverse Event Report: ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE
Model Number 3L80-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated carbon dioxide (co2) results generated on the architect c4000 processing module for multiple samples that were questioned by the physician.There were approximately 5 patients with co2 results that generated results >30 mmol/l (reference range is 22 to 29 mmol/l).The following example data was provided: patient a: initial result = (b)(6) mmol/l, repeat = (b)(6) mmol/l.Samples were sent to a reference laboratory for comparative testing: (b)(6) 2022 sid (b)(6) initial result = (b)(6) mmol/l, reference lab result = (b)(6) mmol/l.(b)(6) 2022 sid (b)(6) initial result = (b)(6) mmol/l, reference lab result = (b)(6) mmol/l.(b)(6) 2022 sid (b)(6) initial result = (b)(6) mmol/l, reference lab result = (b)(6) mmol/l.(b)(6) 2022 sid (b)(6) initial result = (b)(6) mmol/l, reference lab result = (b)(6) mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated carbon dioxide results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot number 60300uq08 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.The water system results show a high co2 content.Based on our investigation, no systemic issue or deficiency with the carbon dioxide assay for lot 60300uq08 was identified.

Brand Name
CARBON DIOXIDE
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14213470
Report Number3002809144-2022-00138
Device Sequence Number1803457
Product Code KHS
UDI-Device Identifier00380740161521
UDI-Public00380740161521
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number3L80-22
Device Catalogue Number03L80-22
Device Lot Number60300UQ08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2022
Initial Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(6)
Patient SexUnknown